You do, but in how many was there evidence that it was a contributing factor? I haven't looked through all of them, but many of them are like this one, with language like (from a fatality in a 172) (emphasis added)
The results of postmortem toxicological testing indicated that the pilot had used the sedating antihistamine medication diphenhydramine, but provided no clear evidence that impairing effects of that medication were impairing the pilot at the time of the accident.
Here's one that is a bit closer:
The toxicological results for the flight instructor indicated use of the medication diphenhydramine which has a potential to cause sedation and cognitive psychomotor slowing. Although the pilot may have experienced impairing effects of this medication at the time of the accident, no more specific conclusion of this impairment was drawn.
So was it the Benadryl or the engine quitting on initial climb out due to a mechanic's improper torquing of a fuel pump bolt? Can you say, "if only the instructor hadn't taken Benadryl, the emergency landing in the field would not have resulted in a bounce and a crash."
I'm certainly not minimizing the dangers of Benadryl. I might take it from time to time as a sleep aid, but never when I'm going to fly because I know the effect it has on me the next day. But I don't find its presence without more concerning enough to make a correlation-to-causation jump when there are so many other factors that are far more universal to pilots. Pull up an accident where it
was a factor to take lessons about the dangers of its use. They do exist.